I have been having a real hard time getting off of tramadol. I dont really have a set amount i take but i usually take 4-10 50 mg pills a day. I take them for pain but mostly i take them now just to function. I have a 1 yr old and a 9 yr old and i just cant take the sweats usually worse at sleeping time. i could probably deal with everything else but the constant cold sweats tear me up. i cant handle them. is there anyway to stop them or even make them not so intense? I am on a very tight budget so its hard to buy alot of medicine to try to help me.
Going cold turkey off Trams can be dangerous, as seizures can happen. Please try to ween off of them slowly. Perhaps call your doc and have a plan to taper off of them safely? Just a thought.
As far as sweating like Smart Jones at the Kentucky Derby, it is just one of the unpleasant things on must deal with while in withdrawal. I know how bad it is. Did it myself. Just keep changing your clothing, and applying antiperspirant, take lots of showers too.
Good luck, and post often, we care.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 1 answer
Posted 18 Mar 2011 • 3 answers
Posted 7 Aug 2012 • 3 answers
Posted 12 Aug 2012 • 10 answers
Posted 11 Sep 2013 • 1 answer